# SDR UIEA2021083001915

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,844 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13G2AB
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP AUTO CONTOL INOP ( PACK TEMPERATURE CONTROL SYSTEMS (-200/-300) , AUTO MODE )( T/S TO FAULTY LF PACK AUTO/MANUAL RELAY K57. REMOVED AND REPLACED RELAY 57 AS PER SWPM 20-81-22 AND SSM 21-50-03 AND PERFORMED OPS CHECK OF LF PACK COOLING SYSTEM PER 21-52-200 AND NO FAULTS NOTED. THIS ACTION CLEARS MDDR 152624 )
